Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 56, Number 3 (2019), 441-458.
Results on the topology of generalized real Bott manifolds
Generalized Bott manifolds (over $\mathbb C$ and $\mathbb R$) have been defined by Choi, Masuda and Suh in . In this article we extend the results of  on the topology of real Bott manifolds to generalized real Bott manifolds. We give a presentation of the fundamental group, prove that it is solvable and give a characterization for it to be abelian. We further prove that these manifolds are aspherical only in the case of real Bott manifolds and compute the higher homotopy groups. Furthermore, using the presentation of the cohomology ring with $\mathbb Z_2$-coefficients, we derive a combinatorial characterization for orientablity and spin structure.
Osaka J. Math., Volume 56, Number 3 (2019), 441-458.
First available in Project Euclid: 16 July 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dsouza, Raisa; Uma, V. Results on the topology of generalized real Bott manifolds. Osaka J. Math. 56 (2019), no. 3, 441--458. https://projecteuclid.org/euclid.ojm/1563242418